WTF, liver tabs and the foul odor emanating from my arse!
10-27-2002 05:06 PM
10-27-2002 06:20 PM
Running with the Big Boys
Just curious, how many are you taking a day? I know that regular liver is kinda hard for the ole stomach to digest and that will cause more gas because of the HCl in the stomach. Also, it might be a combination of food... do you take when you eat?
(geez, you would think I knew something from all the questions jking)
10-27-2002 06:37 PM
I take about 20-30 pills a day. The gas is pretty bad, just try to avoid mixing orange juice, milk and liver tabs.
10-27-2002 06:44 PM
10-27-2002 10:15 PM
Running with the Big Boys
Okay I know with me, milk and leafy green veggies give me some really foul farts... I haven't tried the liver tabs but now I might have to just to see if they will cause it also You might try taking some BeanO or Fasin (spelling) both are OTC gas meds..
10-27-2002 10:29 PM
what brand and what site are you guys getting your tabs from...thanks?
10-27-2002 10:47 PM
It must be the liver tabs. The farts smell the same every day. I'm using uni-liver. I stopped midday to see. The gas has subsided and I haven't had to run for the can. I'm gonna stop for a couple days, see what happens.
10-28-2002 12:23 AM
I use universals uni-liver as well from ************.com for like 12 bucks i think. I had real bad gas when I first starting taking them too. My advice to you is just to keep taking them becuase your stomach will get used to them eventually, a few weeks, and your gas will go back to well "normal" or whatever. They're a great supp.
10-28-2002 01:45 AM
I used to have the same problem when I was taking about 20 tabs a day. The gas and the smell was just horrible. I dropped it to 8 tabs a day and the problem subsided and worked my way back up. I reccomend you do the same.
10-28-2002 07:14 AM
Guess I'll get back on the horse(hopefully not the bowl)
11-04-2002 12:37 PM
If you're taking 20-30 liver tabs each day plus a multi vitamin or 2 and a normal diet it is probably one of two things. The amount of protein you are ingesting and/or lack of water you're taking it. Or common toxic side effect of excess fat soulble vitamins its intestinal cramps and contipation. You're probably getting too many fat soulble vitamins and your body isnt using them and they are backing up and causing you problems. Try less liver tabs or drop a multi, liver tabs contain enough essential vitamins to completely eliminate a multi vitamin supplement and drink more water. As for the smell sorry man, Cant help you there.
Similar Forum Threads
By Universal Rep in forum Supplements
Last Post: 07-02-2012, 10:09 AM
By bboyflash in forum Supplements
Last Post: 02-25-2010, 05:16 AM
By boxmeman in forum Supplements
Last Post: 10-21-2008, 04:44 PM
By Timmo in forum Supplements
Last Post: 10-13-2008, 11:59 AM
By hamper19 in forum Weight Loss
Last Post: 02-24-2004, 09:22 PM